MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC FUSION EXTRACTION BALLOON WITH MULTIPLE SIZING; No Match

WILSON-COOK MEDICAL INC FUSION EXTRACTION BALLOON WITH MULTIPLE SIZING; No Match
Model Number G31537
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Gastrointestinal Hemorrhage (4476)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2a: common device name: biliary catheter for stone removal that may also allow for irrigation and contrast injection.Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.The instructions for use states, "potential complications associated with ercp include, but are not limited to: pancreatitis, cholangitis, aspiration, perforation, hemorrhage, infection, sepsis, allergic reaction to contrast or medication, hypotension, respiratory depression or arrest, and cardiac arrhythmia or arrest.Those that can occur during endoscopic balloon extraction include, but are not limited to: stone impaction, localized inflammation, pressure necrosis." prior to distribution, all fusion extraction balloons with multiple sizing are subjected to a visual and functional test to ensure device integrity.The functional test includes an air inflation test to ensure proper balloon function.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.There have been no other reported occurrences similar in nature during the time period reviewed.Therefore, this report represents an isolated occurrence.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
During an endoscopic stone removal the physician selected a cook fusion extraction balloon with multiple sizing.It was reported [that] the balloon leaked air after inflation and could not inflate.A new three lumen balloon was immediately replaced, and the device was checked for integrity.The wire guide was exchanged again and the stone was removed from the common bile duct.During this period, the patient's sphincter incision bleeding was significant (normally there should be no bleeding), and the patient's oxygen saturation was monitored to decrease to 86%.After anesthesia treatment, the oxygen saturation was restored to 96 [subject of report], taking about 15 minutes to replace the equipment and treat blood oxygen saturation.A section of the device did not remain inside the patient¿s body.The patient experienced bleeding due to this occurrence.According to the initial reporter, the patient's anesthesia and surgery time were prolonged.

Brand Name
FUSION EXTRACTION BALLOON WITH MULTIPLE SIZING
Common Device Name
No Match
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key23993484
Report Number1037905-2026-00009
Device Sequence Number10523704
Product Code GCA
UDI-Device Identifier00827002315372
UDI-Public(01)00827002315372(17)260128(10)W4909055
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K040129
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2026
Device Model NumberG31537
Device Catalogue NumberFS-8.5-12-15-A
Device Lot NumberW4909055
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN ENDOSCOPE MAKE AND MODEL.
Patient Age62 YR
Patient SexMale